Alert archive / Ohio / Small Craft Advisories in 2015
Small Craft Advisory 16, NWS Cleveland, OH
NWS Cleveland, OH issued this small craft advisory at Jun 22, 2015, 4:20 AM EDT. It took effect at Jun 22, 2015, 4:03 PM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Jun 22, 2015, 4:20 AM EDT (08:20 UTC)
- In effect from
- Jun 22, 2015, 4:03 PM EDT
- Expired
- Jun 23, 2015, 9:00 PM EDT
- In force
- 29 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
005 WHUS71 KCLE 220820 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 420 AM EDT MON JUN 22 2015 LEZ147>149-221630- /O.NEW.KCLE.SC.Y.0016.150623T0600Z-150623T1800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 420 AM EDT MON JUN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 2 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 2 PM EDT TUESDAY. * WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND DIMINISH TO 10 TO 20 KNOTS WHILE BECOMING WEST ON TUESDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND CONTINUE INTO TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
8 follow-up statements
645 WHUS71 KCLE 221355 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 955 AM EDT MON JUN 22 2015 LEZ147>149-222200- /O.CON.KCLE.SC.Y.0016.150623T0600Z-150623T1800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 955 AM EDT MON JUN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 2 PM EDT TUESDAY... * WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT AND DIMINISH TO 10 TO 20 KNOTS WHILE BECOMING WEST ON TUESDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET LATE TONIGHT AND CONTINUE INTO TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
948 WHUS71 KCLE 222003 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 403 PM EDT MON JUN 22 2015 LEZ142>146-230415- /O.EXB.KCLE.SC.Y.0016.150622T2003Z-150623T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH- 403 PM EDT MON JUN 22 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT TUESDAY. * WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...SHIFTING TO THE WEST-NORTHWEST BEHIND A COLD FRONT EARLY TUESDAY MORNING. WINDS WILL DIMINISH ON TUESDAY. * WAVES/SEAS...WAVES WILL BUILD TO 2 TO 4 FEET TONIGHT AND CONTINUE INTO TUESDAY MORNING...SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ147>149-230415- /O.EXT.KCLE.SC.Y.0016.150622T2003Z-150623T1800Z/ WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 403 PM EDT MON JUN 22 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT TUESDAY... * WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT...SHIFTING TO THE WEST-NORTHWEST TUESDAY MORNING WITH THE PASSAGE OF A COLD FRONT. WINDS WILL DIMINISH ON TUESDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO TUESDAY MORNING...SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
801 WHUS71 KCLE 230235 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1035 PM EDT MON JUN 22 2015 LEZ142>149-231045- /O.CON.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1035 PM EDT MON JUN 22 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT TUESDAY... * WINDS...WINDS WILL INCREASE TO 15 TO 25 KNOTS TONIGHT... SHIFTING TO THE WEST-NORTHWEST TUESDAY MORNING WITH THE PASSAGE OF A COLD FRONT. WINDS WILL DIMINISH ON TUESDAY. * WAVES/SEAS...WAVES WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE INTO TUESDAY MORNING...SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
591 WHUS71 KCLE 230750 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 350 AM EDT TUE JUN 23 2015 LEZ142>149-231600- /O.CON.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 350 AM EDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...WINDS 15 TO 25 KNOTS WILL SHIFT TO THE WEST-NORTHWEST THIS MORNING WITH THE PASSAGE OF A COLD FRONT AND THEN DIMINISH. * WAVES/SEAS...WAVES 3 TO 6 FEET THIS MORNING...SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LOMBARDY
439 WHUS71 KCLE 231405 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1005 AM EDT TUE JUN 23 2015 LEZ142>149-231800- /O.CON.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1005 AM EDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... * WINDS...WEST WINDS 15 TO 25 KNOTS WILL SHIFT TO THE WEST- NORTHWEST THIS MORNING WITH THE PASSAGE OF A COLD FRONT AND THEN DIMINISH. * WAVES/SEAS...WAVES 3 TO 6 FEET THIS MORNING...SUBSIDING IN THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
247 WHUS71 KCLE 231757 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 157 PM EDT TUE JUN 23 2015 LEZ142>144-231900- /O.CAN.KCLE.SC.Y.0016.000000T0000Z-150623T1800Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 157 PM EDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. WEST-NORTHWEST WINDS OF 10 TO 20 KNOTS WILL DIMINISH THIS EVENING. WAVES INITIALLY WILL BE 2 TO 4 FEET. $$ LEZ145>149-240100- /O.EXT.KCLE.SC.Y.0016.000000T0000Z-150624T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 157 PM EDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EDT THIS EVENING... * WINDS...WEST-NORTHWEST WINDS OF 15 TO 25 KNOTS WILL CONTINUE THROUGH LATE AFTERNOON AND THEN DIMINISH. * WAVES/SEAS...WAVES 3 TO 5 FEET WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
717 WHUS71 KCLE 231956 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 356 PM EDT TUE JUN 23 2015 LEZ145>149-240100- /O.CON.KCLE.SC.Y.0016.000000T0000Z-150624T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 356 PM EDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EDT THIS EVENING FROM VERMILION TO RIPLEY NEW YORK... * WINDS...WEST-NORTHWEST WINDS OF 15 TO 25 KNOTS WILL BEGIN TO DIMINISH THIS EVENING. * WAVES...WAVES 3 TO 5 FEET WILL SUBSIDE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
565 WHUS71 KCLE 240108 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 908 PM EDT TUE JUN 23 2015 LEZ145>149-240215- /O.EXP.KCLE.SC.Y.0016.000000T0000Z-150624T0100Z/ VERMILION TO AVON POINT OH-AVON POINT TO WILLOWICK OH- WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE- LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 908 PM EDT TUE JUN 23 2015 ...SMALL CRAFT ADVISORY HAS EXPIRED... WINDS AND WAVES HAVE DIMINISHED BELOW SMALL CRAFT ADVISORY CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 3:25 AM EDT, 55 minutes earlier.
Area forecast discussion, Jun 22, 3:25 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 325 AM EDT MON JUN 22 2015 .SYNOPSIS... A STATIONARY FRONT ACROSS CENTRAL OHIO WILL LIFT BACK NORTH ACROSS THE LOCAL AREA A WARM FRONT THIS AFTERNOON. A DEEPENING AREA OF LOW PRESSURE WILL CROSS THE NORTHERN GREAT LAKES LATER TODAY AND TONIGHT. A COLD FRONT FROM THIS LOW WILL MOVE SOUTHEAST ACROSS THE AREA LATE TONIGHT AND EARLY TUESDAY. HIGH PRESSURE WILL SLIDE ACROSS THE EASTERN GREAT LAKES WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A COUPLE ROGUE SHOWERS REMAIN OVER EASTERN LAKE ERIE BUT THE REMAINDER OF THE FORECAST AREA IS AGAIN DRY. JUST SOME HIGH AND MID LEVEL CLOUDS RIGHT NOW. THE FRONT THAT MOVED THROUGH SUNDAY HAS STALLED ACROSS CENTRAL OHIO AND IS EXPECTED TO COME BACK NORTH ACROSS THE AREA AS A WARM FRONT LATER THIS AFTERNOON. LOT'S OF UNCERTAINTY ON WHEN AND IF THIS FRONT WITH INITIATE PRECIP THIS AFTERNOON. THE NAM APPEARS APPEARS TO BE THE OUTLIER BY DEVELOPING A LOT OF PRECIP BY 00Z. THE OTHER GUIDANCE KEEPS THE AREA MAINLY DRY AND THIS WILL BE THE SCENARIO FOLLOWED. HAVE REMOVED THE PRECIP MENTION FROM THE FORECAST FOR TODAY EXCEPT IN FAR NW OHIO. BETTER CHANCES FOR PRECIP WILL COME TONIGHT. EXPECT A FAIR AMOUNT ON SUNSHINE TODAY AND THIS SHOULD PUSH TEMPS SEVERAL DEGREES WARMER THAN THEY WERE ON SUNDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... MAINLY ZONAL FLOW ALOFT IS EXPECTED DURING THE PERIOD SO NO AIRMASS CHANGE WILL OCCUR THIS WEEK. LOT'S OF MODEL DIFFERENCES TODAY CONCERNING TIMING OF PRECIP. ALL OF THE GUIDANCE APPEARS TO BE HAVING TROUBLE WITH CONVECTIVE FEEDBACK. PRETTY CONFIDENT THAT IT WILL RAIN TONIGHT...JUST NOT SURE WHEN. THE CHALLENGE TODAY IS FIGURING OUT IF THE CONVECTION OVER MN RIGHT NOW WILL HOLD TOGETHER AS IT DIVES SE ACROSS THE LAKES TODAY. THE GUIDANCE DIFFERS ON THIS AND WILL GO WITH THE GFS/ECMWF SOLUTION OF HAVING IT FALL APART BEFORE IT GETS HERE. AT THE SAME TIME THESE MODELS DEVELOP ANOTHER LINE OF CONVECTION OVER THE WESTERN LAKES THIS AFTERNOON. THIS PRECIP WILL HOLD TOGETHER AND SHOULD ARRIVE LATE IN THE EVENING AND OVERNIGHT AND WILL BE JUST AHEAD OF THE SURFACE COLD FRONT. THIS PRECIP WILL BE HELPED ALONG BY FAVORABLE DYNAMICS ALOFT INCLUDING A TROUGH. TIME OF DAY WILL WORK IN FAVOR FOR THE LOCAL AREA AS THE THREAT FOR SEVERE WEATHER WILL BE SOMEWHAT DIMINISHED GIVEN THE TIME OF DAY. HAVE GONE AHEAD AND BUMPED PRECIP CHANCES TO LIKELY MOST OF THE AREA FOR TONIGHT. BY MID TUESDAY MORNING...THE FRONT AND MOST OF THE PRECIP SHOULD BE SOUTHEAST OF THE AREA. THEN WILL TRY FOR A 36 TO 42 HOUR DRY PERIOD AS WEAK HIGH PRESSURE PASSES TO THE NORTH. BOTH THE GFS AND ECMWF HAVE SLOWED DOWN THE RETURN OF THE PRECIP TO THE AREA AND WEDNESDAY SHOULD BE DRY. A WARM FRONT WILL WORK ITS WAY INTO THE AREA WEDNESDAY NIGHT AND THAT SHOULD SIGNAL THE RETURN OF THUNDERSTORM CHANCES. THE BOUNDARY WILL STALL AND KEEP THE PRECIP THREAT GOING THROUGH THE END OF THE PERIOD. TEMPS WILL CONTINUE TO AVERAGE A LITTLE ABOVE NORMAL FOR THE WEEK. && .LONG TERM /FRIDAY THROUGH SUNDAY/... AMPLIFICATION OF THE RIDGE IN THE WEST WILL RESULT IN TROUGHING IN THE EAST BY WEEKS END. THIS WILL SEND A TREND TOWARD COOLER TEMPERATURES INTO THE FORECAST AREA. AS TROUGHINESS DEVELOPS IN THE UPPER LEVELS OVER THE FORECAST AREA...TROUGH SLOWLY BECOMES NEUTRALLY TILTED AND EVENTUALLY CAUSES A WAVE OF LOW PRESSURE TO DEVELOP OVER THE OHIO VALLEY AND MOVE EAST. AT THIS TIME...IT APPEARS SOME MOISTURE AND UPPER LEVEL SUPPORT COULD SLIP NORTH ACROSS THE AREA SATURDAY INTO SUNDAY AND BRING A THREAT FOR SHOWERS AND THUNDERSTORMS TO THE AREA. ALTHOUGH...PROBABILITIES WILL BE MINIMAL AND SO FAR THE TREND MAY BE TO GRADUALLY TAPER THE SHOWER AND THUNDERSTORM THREAT OUT OF THE FORECAST AS THE POTENTIAL EXISTS FOR KEEPING THE MOISTURE JUST SOUTH OF THE FORECAST AREA. BUT...UNTIL THERE IS A BETTER HANDLE ON EXTENT OF ACTIVITY...WILL KEEP THE MINIMAL CHANCE IN THE FORECAST. TEMPERATURES WILL COOL DOWN A BIT INTO THE 70S FOR HIGHS EACH DAY AS SOME WEAK COLD AIR ADVECTION SLIPS INTO THE FORECAST AREA. OVERNIGHT LOWS WILL HOVER IN THE LOWER 60S. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... BIG ISSUES TO DEAL WITH TODAY. FIRST OF ALL WINDS ARE EXPECTED TO INCREASE ALONG AND BEHIND THE WARM FRONT THIS AFTERNOON OUT OF THE SOUTHWEST. SECOND...THUNDERSTORM COMPLEX IS PROGGED TO MOVE INTO OUR AREA LATER TONIGHT AND COULD BRING A ROUND OF STRONG THUNDERSTORMS TO THE FORECAST AREA. TIMING WOULD PUT IT INTO THE TOLEDO AND FINDLAY AREA TOWARD THE END OF THE FORECAST PERIOD BUT ACROSS THE REST OF THE AREA DURING THE REST OF THE NIGHT. IN THE MEAN TIME...SOME MVFR FOG POSSIBLE THIS MORNING SHOULD BURN OFF AFTER SUNRISE. OUTLOOK...NON VFR WITH SHOWERS AND THUNDERSTORMS LATE TONIGHT. NON VFR LIKELY EARLY TUESDAY AND AGAIN THURSDAY IN SHOWERS AND THUNDERSTORMS. && .MARINE... LAKE IS GOING TO GET STIRRED UP ONCE AGAIN STARTING THIS AFTERNOON INTO TUESDAY. WARM FRONT IS PROGGED TO MOVE NORTHEAST ACROSS THE AREA THIS AFTERNOON FOLLOWED BY A COLD FRONT LATER TONIGHT. AS STORM SYSTEM MOVES THROUGH THE AREA...SURFACE ISOBAR GRADIENT WILL TIGHTEN ALLOWING WINDS TO INCREASE. WILL LIKELY NEED TO HOIST A SMALL CRAFT ADVISORY LASTING INTO TUESDAY DUE TO THE WINDS. WIND DO DIMINISH LATER IN THE DAY ON TUESDAY BECOMING LIGHT AND VARIABLE TUESDAY NIGHT. THE LIGHT WIND FLOW CONTINUES THROUGH MUCH OF WEDNESDAY WITH A BRIEF INCREASE WEDNESDAY NIGHT INTO THURSDAY MORNING AS HIGH PRESSURE BUILDS INTO THE LAKES AREA. BUT THEN WINDS INCREASE AGAIN ON FRIDAY AS LOW PRESSURE PASSES TO THE SOUTH OF THE LAKE. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...KUBINA NEAR TERM...KUBINA SHORT TERM...KUBINA LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...LOMBARDY
Hazardous weather outlook, Jun 21, 11:24 AM EDT, 16 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1124 AM EDT SUN JUN 21 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-221530- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 1124 AM EDT SUN JUN 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS A CHANCE FOR SEVERE STORMS LATER MONDAY AND MONDAY NIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE CENTRAL GREAT LAKES ON MONDAY. THESE STORMS WILL LIKELY MOVE TOWARD LAKE ERIE. IT IS UNCERTAIN AT THIS TIME HOW LONG AND HOW FAR EAST THE SEVERE STORMS WILL PERSIST. THE BEST CHANCE FOR SEVERE STORMS APPEARS TO BE ACROSS NORTHWEST OHIO. WIND DAMAGE AND LARGE HAIL WILL BE THE GREATEST THREAT ALTHOUGH A TORNADO IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY MONDAY OR MONDAY NIGHT.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 4:21 PM EDT | Special Marine Warning | CLE | 84 min | |
| Jun 22, 4:21 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 39 min |
| Jun 22, 4:24 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 30 min |
| Jun 22, 4:32 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 58 min |
| Jun 22, 4:43 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa, Sandusky, Wood | 5 min |
| Jun 22, 5:03 PM EDT | Tornado Warning | CLE | Erie, Ottawa, Sandusky | 42 min |
| Jun 22, 5:23 PM EDT | Special Marine Warning | CLE | 82 min | |
| Jun 22, 5:26 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Lorain | 64 min |
| Jun 22, 5:41 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 49 min |
| Jun 22, 5:48 PM EDT | Special Marine Warning | CLE | 27 min | |
| Jun 22, 6:25 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Portage, Summit | 35 min |
Nearby
Small Craft Advisories in Ohio, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.